Classification des espaces homogènes sphériques
Compositio Mathematica, Tome 63 (1987) no. 2, p. 189-208
@article{CM_1987__63_2_189_0,
     author = {Brion, Michel},
     title = {Classification des espaces homog\`enes sph\'eriques},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {63},
     number = {2},
     year = {1987},
     pages = {189-208},
     zbl = {0642.14011},
     mrnumber = {906369},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1987__63_2_189_0}
}
Brion, M. Classification des espaces homogènes sphériques. Compositio Mathematica, Tome 63 (1987) no. 2, pp. 189-208. http://www.numdam.org/item/CM_1987__63_2_189_0/

[A] D.N. Ahiezer: Actions with a finite number of orbits. Funct. Analysis Appl. 19 (1985) 1-4. | MR 783700 | Zbl 0576.14045

[BLV] M. Brion, D. Luna and Th. Vust: Espaces homogènes sphériques. Inventiones Math. 84 (1986) 617-632. | MR 837530 | Zbl 0604.14047

[B1] M. Brion: Quelques propriétés des espaces homogènes sphériques. Manuscripta Math. 55 (1986) 191-198. | MR 833243 | Zbl 0604.14048

[B2] M. Brion: Classification des espaces homogènes sphériques. C.R.A.S. Paris, t. 301, série 1, n 18 (1985) 813-816. | MR 822838 | Zbl 0605.14042

[B3] M. Brion: Représentations exceptionnelles des groupes semi-simples. Ann. Scient. Ec. Norm. Sup. t. 18 (1985) 345-387. | Numdam | MR 816368 | Zbl 0588.22010

[BT] A. Borel and J. Tits: Groupes réductifs. Publications mathématiques de l'I.H.E.S. no 27 (1965) 55-150. | Numdam | MR 207712 | Zbl 0145.17402

[D] E.B. Dynkin: Semisimple subalgebras of semisimple algebras. A.M.S. Translations series 2, vol. 6, pp. 11-244. | Zbl 0077.03404

[GS] V. Guillemin et S. Sternberg: Multiplicity-free spaces. J. Diff. Geom. 19 (1984) 31-56. | MR 739781 | Zbl 0548.58017

[He] S. Helgason: Differential Geometry, Lie Groups and Symmetric Spaces. Academic Press (1978). | MR 514561 | Zbl 0451.53038

[Hu] J.E. Humphreys: Linear algebraic groups. Graduate Text in Mathematics no 21 (Springer-Verlag). | MR 396773 | Zbl 0325.20039

[K] M. Krämer: Sphärische Untergruppen in kompakten zusammenhängenden Liegruppen. Compositio Math. 38 (1979) 129-153. | Numdam | MR 528837 | Zbl 0402.22006

[K'] M. Krämer: Multiplicity-free subgroups of compact connected Lie groups. Arch. Math. (Basel) 27 (1976) 28-36. | MR 399373 | Zbl 0322.22011

[Ka] V. Kac: Some remarks on nilpotent orbits. J. of Alg. 64 (1980) 190-213. | MR 575790 | Zbl 0431.17007

[M] I.V. Mikityuk: On the integrability of invariant hamiltonian systems with homogeneous configuration spaces (en russe). Math. Sbornik 129 (171) (1986) 514-534. | MR 842398 | Zbl 0621.70005